Alert archive / North Carolina / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this severe thunderstorm warning at Jun 20, 2015, 3:38 PM EDT for Beaufort County, Martin County, Pitt County, North Carolina. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2015, 3:38 PM EDT (19:38 UTC)
- Expired
- Jun 20, 2015, 4:30 PM EDT
- In force
- 52 min
- Issued by
- NWS Newport/Morehead City, NC
- Area
- Storm-based polygon
Counties Beaufort County, NC, Martin County, NC, Pitt County, NC
The radar
The Morehead City radar (KMHX), 120 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 4:05 PM EDT | HAIL 1 | 1 Sse Coreys Crossroads, NC | MIX OF DIME TO QUARTER SIZE HAIL ALONG HWY-17 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.6 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 66 J/kg
- Mixed-layer CIN
- -280 J/kg
- Mixed-layer LCL
- 1579 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
535
WUUS52 KMHX 201938
SVRMHX
NCC013-117-147-202030-
/O.NEW.KMHX.SV.W.0020.150620T1938Z-150620T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
338 PM EDT SAT JUN 20 2015
THE NATIONAL WEATHER SERVICE IN NEWPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MARTIN COUNTY IN EASTERN NORTH CAROLINA...
NORTHWESTERN BEAUFORT COUNTY IN EASTERN NORTH CAROLINA...
NORTHEASTERN PITT COUNTY IN EASTERN NORTH CAROLINA...
* UNTIL 430 PM EDT
* AT 337 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF
ROBERSONVILLE...OR 9 MILES SOUTHWEST OF WILLIAMSTON...AND MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
WILLIAMSTON...JAMESVILLE...EVERETTS AND BEARGRASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3593 7703 3589 7702 3587 7705 3586 7703
3590 7694 3584 7685 3589 7683 3587 7678
3582 7686 3584 7686 3586 7689 3582 7690
3582 7687 3581 7689 3566 7715 3574 7725
3593 7710 3594 7705
TIME...MOT...LOC 1937Z 222DEG 18KT 3574 7715
$$
261 follow-up statement
342
WWUS52 KMHX 201947
SVSMHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
347 PM EDT SAT JUN 20 2015
NCC013-147-201956-
/O.CAN.KMHX.SV.W.0020.000000T0000Z-150620T2030Z/
BEAUFORT NC-PITT NC-
347 PM EDT SAT JUN 20 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BEAUFORT AND
NORTHEASTERN PITT COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3593 7703 3589 7702 3587 7705 3586 7703
3590 7694 3584 7685 3589 7683 3587 7678
3582 7686 3584 7686 3586 7689 3582 7690
3582 7687 3581 7689 3570 7708 3577 7720
3593 7710 3594 7705
TIME...MOT...LOC 1946Z 222DEG 18KT 3589 7699
$$
NCC117-202030-
/O.CON.KMHX.SV.W.0020.000000T0000Z-150620T2030Z/
MARTIN NC-
347 PM EDT SAT JUN 20 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR CENTRAL MARTIN COUNTY...
AT 346 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR WILLIAMSTON...MOVING NORTHEAST AT 20
MPH.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTON...JAMESVILLE AND BEARGRASS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3593 7703 3589 7702 3587 7705 3586 7703
3590 7694 3584 7685 3589 7683 3587 7678
3582 7686 3584 7686 3586 7689 3582 7690
3582 7687 3581 7689 3570 7708 3577 7720
3593 7710 3594 7705
TIME...MOT...LOC 1946Z 222DEG 18KT 3589 7699
$$
26What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:44 AM EDT, 5 hours 54 minutes earlier.
Area forecast discussion, Jun 20, 9:44 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
944 AM EDT SAT JUN 20 2015
.SYNOPSIS...
HIGH PRESSURE WILL LINGER OFFSHORE WITH A TROUGH OF LOW PRESSURE
INLAND INTO EARLY NEXT WEEK. A COLD FRONT WILL CROSS THE AREA ON
WEDNESDAY THEN MOVE NORTH AS A WARM FRONT ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 127 PM SAT...CLOUDS STARTING TO FORM IN EASTERN NORTH CAROLINA
THIS AFTERNOON WITH ISOLATED SHOWERS FORMING ALONG THE SEA BREEZE.
OUTFLOWS FROM LAST NIGHTS ACTIVITY AND SEA BREEZE WILL HELP INITIATE
AND FOCUS ACTIVITY STARTING THIS AFTERNOON. CAPES AROUND 2K-2.5K AND
PWS APPROACHING TWO INCHES. SOME STORMS MAY BECOME STRONG OR SEVERE
WITH GUSTY WINDS POSSIBLE. MAIN DYNAMICS FROM BILL WILL REACH AREA
AFTER SUNSET. TEMPERATURES CURRENTLY IN THE UPPER 70S TO LOWER 80S
ON THEIR WAY TO THE MIDDLE 90S WITH HEAT INDICES OVER 100 THIS
AFTERNOON. HEAT ADVISORY IN AFFECT FOR THE SOUTHWEST COUNTIES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SUNDAY/...
AS OF 325 AM SATURDAY...A STRONG MID-LEVEL VORTMAX WILL MOVE ALONG
THE NORTH CAROLINA/VIRGINA BORDER. WITH ONGOING CONVECTION AT THE
BEGINNING OF THE PERIOD...WILL KEEP A SMALL POP IN OVERNIGHT WITH
THE HIGHEST POPS OVER THE NORTHERN COUNTIES. THE STORM PREDICTION
CENTER HAS AREAS TO THE ALBEMARLE SOUND AND NORTH IN A SLIGHT RISK
OF SEVERE THIS EVENING AND TONIGHT CLOSER TO THE BEST MID-LEVEL
FORCING. ANOTHER WARM MUGGY NIGHT WITH LOWS MID/UPPER 70S.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
AS OF 3 AM SAT...HOT AND HUMID THROUGH THE LONG TERM. THE REMNANTS
OF BILL WILL QUICKLY MOVE OFF THE MID ATLANTIC COAST SUNDAY TAKING
THE DEEPER MOISTURE WITH IT SO HAVE REMOVED POPS FROM SUNDAY. FOR
MONDAY AND TUESDAY THE BERMUDA HIGH EXTENDING EAST-WEST JUST TO
THE SOUTH WILL KEEP THE FRONT TO THE NORTH. WILL CONTINUE SLIGHT
CHANCE POPS MONDAY AND TUESDAY. RAIN CHANCES GET A LITTLE BETTER
WEDNESDAY INTO FRIDAY. THE FRONT WILL BRIEFLY DROP INTO THE STATE
WEDNESDAY THEN LIFT BACK NORTH THURSDAY. THE FRONT WILL MOVE BACK
SOUTH ONCE AGAIN ON FRIDAY. WILL CAP POPS AT CHANCE WEDNESDAY
THROUGH FRIDAY.
&&
.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/... SHORT TERM /THROUGH
18Z SUNDAY/...
AS OF 129 PM SAT...MAINLY VFR CONDITIONS EXPECTED THROUGH SUNDAY
ACROSS EASTERN NORTH CAROLINA TAF SITES. SCATTERED CONVECTION
POSSIBLE THIS AFTERNOON AND EVENING. IF A STORM MOVES ACROSS A TAF
SITE...WILL HAVE SUB VFR CONDITIONS. NOT EXPECTED FOG OR STRATUS IN
THE PREDAWN HOURS.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 AM SAT...VFR THROUGH THE PERIOD. ONLY EXCEPTIONS WILL BE
IN SCATTERED MAINLY DIURNAL SHOWERS AND THUNDERSTORMS AND IN ANY
LATE NIGHT/EARLY AM FOG IN AREAS THAT RECEIVE RAIN DURING THE DAY.
SURFACE FLOW MAINLY SOUTHWEST LESS THAN 10 KNOTS BY NIGHT AND 5-15
KNOTS DURING THE DAY.
&&
.MARINE...
SHORT TERM /TODAY AND TONIGHT/...
AS OF 131 PM SAT...SOUTH AND SOUTHWEST FLOW OVER THE MAJORITY OF THE
NORTH CAROLINA COASTAL WATERS THIS AFTERNOON...NORTHERN WATERS
SEEING SOME SOUTHEAST FLOW AT THIS TIME. SPEEDS GENERALLY 10 TO 15
KNOTS WITH 2 TO 3 FOOT SEAS. GRADIENT WILL START TO TIGHTEN LATER
THIS AFTERNOON WITH WIND PICKING UP TO 15 TO 20 KNOTS WITH SEAS
APPROACHING 5 FEET THIS AFTERNOON.
EXPECT SOUTHWEST WINDS TO INCREASE TO AT LEAST 20 KNOTS WITH SEAS
BUILDING TO 6 FEET OR GREATER OVER THE CENTRAL WATERS STARTING AT
AROUND 08Z OR SO TONIGHT PER LATEST LOCAL SWAN/NWPS MODEL. A SMALL
CRAFT ADVISORY HAS BEEN ISSUED FOR THE WATERS FROM CAPE LOOKOUT
NORTH TO OREGON INLET STARTING AT 08Z TONIGHT.
LONG TERM /SUNDAY THROUGH WEDNESDAY/...
AS OF 3 AM SAT...MAINLY SOUTHWEST FLOW WILL PERSIST THROUGH THE
LONG TERM. REMNANTS OF BILL WILL QUICKLY EXIT THE MID ATLANTIC
COAST DURING THE DAY SUNDAY. RATHER TIGHT PRESSURE GRADIENT WILL
RESULT IN SMALL CRAFT CONDITIONS BETWEEN OREGON INLET AND
CAPE LOOKOUT INTO MONDAY MORNING. HIGH PRESSURE WILL EXTEND EAST-
WEST JUST TO THE SOUTH EARLY NEXT WEEK. BY WEDNESDAY A FRONTAL
BOUNDARY TO THE NORTH WILL SINK INTO THE AREA. GRADIENT WILL
TIGHTEN UP A BIT ONCE AGAIN TUESDAY AND WEDNESDAY AS A COLD FRONT
TO THE NORTH DROPS SOUTH INTO THE STATE WEDNESDAY CAUSING WINDS
AND SEAS TO INCREASE AGAIN WITH SMALL CRAFT WINDS/SEAS FORECAST
FROM OREGON INLET TO OCRACOKE.
&&
.CLIMATE...
RECORD HIGH TEMPERATURES SATURDAY: 6/20
LOCATION-----TEMP/YEAR--NOTES
NEW BERN 98/1994 (KEWN ASOS)
HATTERAS 92/2011 (KHSE ASOS)
GREENVILLE 99/1970 (COOP - NOT KPGV ASOS)
MOREHEAD CITY 93/2011 (COOP - NOT KMRH ASOS)
KINSTON 104/1924 (COOP - NOT KISO ASOS)
JACKSONVILLE 97/1994 (KNCA AWOS)
RECORD HIGH TEMPERATURES SUNDAY: 6/21
LOCATION-----TEMP/YEAR--NOTES
NEW BERN 99/1990 (KEWN ASOS)
HATTERAS 90/1994 (KHSE ASOS)
GREENVILLE 102/1964 (COOP - NOT KPGV ASOS)
MOREHEAD CITY 92/2011 (COOP - NOT KMRH ASOS)
KINSTON 105/1924 (COOP - NOT KISO ASOS)
JACKSONVILLE 101/1990 (KNCA AWOS)
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HEAT ADVISORY FROM 11 AM THIS MORNING TO 7 PM EDT THIS EVENING
FOR NCZ079-090>093-098.
MARINE...SMALL CRAFT ADVISORY FROM 4 AM SUNDAY TO 10 AM EDT MONDAY FOR
AMZ152-154-156.
&&
SYNOPSIS...CTC
NEAR TERM...CGG
SHORT TERM...CTC
LONG TERM...HSA
AVIATION...CGG/HSA
MARINE...CGG/CTC/HSA
CLIMATE...MHXHazardous weather outlook, Jun 20, 4:04 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 404 AM EDT SAT JUN 20 2015 NCZ029-044>047-079>081-090>095-098-104-210815- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS HYDE- 404 AM EDT SAT JUN 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN NORTH CAROLINA TODAY. THE PRIMARY THREAT WILL BE STRONG GUSTY WINDS AND POSSIBLE HAIL. TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS. HEAT INDEX VALUES OF 100 TO 105 DEGREES ARE POSSIBLE THIS AFTERNOON...MAINLY ACROSS AREAS ALONG AND SOUTH OF HIGHWAY 70. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ103-210815- OUTER BANKS DARE- 404 AM EDT SAT JUN 20 2015 ...MODERATE RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RIP CURRENT RISK. THERE IS A MARGINAL THREAT OF SEVERE THUNDERSTORMS ACROSS MOST OF EASTERN NORTH CAROLINA TODAY. THE PRIMARY THREAT WILL BE STRONG GUSTY WINDS AND POSSIBLE HAIL. TORRENTIAL DOWNPOURS AND FREQUENT LIGHTNING WILL ALSO ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 20, 2:58 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
258 PM EDT SAT JUN 20 2015
NCZ092-093-098-202000-
ONSLOW-JONES-CRAVEN-
258 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN
ONSLOW...SOUTHEASTERN JONES AND SOUTH CENTRAL CRAVEN COUNTIES...
AT 257 PM EDT...A STRONG THUNDERSTORM WAS OVER PINEY GREEN...MOVING
NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...NEW BERN...HAVELOCK...PINEY GREEN...JAMES CITY...
PUMPKIN CENTER...TRENT WOODS...RIVER BEND...SWANSBORO...MAYSVILLE...
NEUSE FOREST...COASTAL CAROLINA REGIONAL AIRPORT...FAIRFIELD HARBOUR
AND POLLOCKSVILLE.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3474 7735 3477 7744 3520 7721 3510 7703
3510 7705 3509 7705 3506 7700 3509 7700
3506 7695 3506 7697 3505 7698 3505 7699
3500 7698 3496 7690 3480 7710 3479 7716
3476 7715 3467 7726
TIME...MOT...LOC 1857Z 213DEG 19KT 3479 7731
TLSpecial weather statement, Jun 20, 3:27 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
327 PM EDT SAT JUN 20 2015
NCZ080-202015-
BEAUFORT-
327 PM EDT SAT JUN 20 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEAUFORT COUNTY...
AT 325 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF AURORA
FERRY TERMINAL...OR 13 MILES SOUTHEAST OF RIVER ROAD...MOVING
NORTHEAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BAYVIEW FERRY TERMINAL...AURORA FERRY TERMINAL...GOOSE CREEK STATE
PARK AND AURORA.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3561 7681 3551 7666 3551 7672 3550 7672
3550 7665 3543 7659 3540 7662 3541 7666
3543 7665 3542 7675 3538 7675 3536 7670
3533 7678 3532 7677 3534 7673 3526 7684
3535 7703
TIME...MOT...LOC 1925Z 222DEG 12KT 3534 7688
26The office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:03 PM EDT | Special Weather Statement | MHX | Onslow | 42 min |
| Jun 19, 8:32 PM EDT | Special Marine Warning | MHX | 43 min | |
| Jun 19, 9:14 PM EDT | Special Weather Statement | MHX | Duplin | 61 min |
| Jun 19, 9:19 PM EDT | Special Marine Warning | MHX | 26 min | |
| Jun 19, 9:25 PM EDT | Special Weather Statement | MHX | Hyde | 35 min |
| Jun 19, 9:48 PM EDT | Special Weather Statement | MHX | Hyde | 42 min |
| Jun 19, 10:13 PM EDT | Special Weather Statement | MHX | Greene, Lenoir | 62 min |
| Jun 19, 10:47 PM EDT | Special Weather Statement | MHX | Greene, Pitt | 28 min |
| Jun 19, 10:55 PM EDT | Special Weather Statement | MHX | Hyde | 35 min |
| Jun 20, 3:59 AM EDT | Small Craft Advisory | MHX | 32 hr | |
| Jun 20, 4:57 AM EDT | Heat Advisory | MHX | Duplin, Greene, Jones, Lenoir | 14 hr |
| Jun 20, 2:58 PM EDT | Special Weather Statement | MHX | Craven | 62 min |
| Jun 20, 3:18 PM EDT | Severe Thunderstorm Warning | MHX | Craven, Jones, Onslow | 42 min |
| Jun 20, 3:27 PM EDT | Special Weather Statement | MHX | Beaufort | 48 min |
| Jun 20, 3:28 PM EDT | Special Marine Warning | MHX | 47 min | |
| Jun 20, 3:33 PM EDT | Special Marine Warning | MHX | 57 min | |
| Jun 20, 3:56 PM EDT | Special Weather Statement | MHX | Beaufort | 49 min |
| Jun 20, 4:00 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Jones, Pamlico | 37 min |
| Jun 20, 4:12 PM EDT | Special Weather Statement | MHX | Beaufort | 63 min |
| Jun 20, 4:14 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde, Pamlico | 31 min |
| Jun 20, 4:15 PM EDT | Special Marine Warning | MHX | 60 min | |
| Jun 20, 4:17 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Martin, Washington | 26 min |
| Jun 20, 4:29 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Pamlico | 30 min |
| Jun 20, 4:47 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde, Pamlico | 43 min |
| Jun 20, 4:54 PM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Hyde, Washington | 27 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | MHX | Washington | 51 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.